Blank Cover Image
所蔵情報QRコード

The annals of probability / Institute of Mathematical Statistics

資料種別:
雑誌
背文字タイトル:
Annals of Probability
出版情報:
Baltimore, Md. : Waverly Press, 1973-
形態:
v.
巻次年月次:
Vol. 1, no. 1 (1973)-
継続前誌:
Annals of mathematical statistics / American Statistical Association <AA00051754>
ISSN:
00911798
書誌ID:
AA00051798
子書誌情報
Loading
所蔵情報
Loading availability information
受入情報
Loading recipt information

類似資料:

Institute of Mathematical Statistics

Institute of Mathematical Statistics

Society for Applied and Industrial Mathematics

Society for Industrial and Applied Mathematics

Instytut Matematyczny (Polska Akademia Nauk)

Polish Scientific Publishers

Applied Probability Trust

North-Holland Pub. Co.

Springer-Verlag

American Statistical Association, Institute of Mathematical Statistics

American Statistical Association

North-Holland

Institute of Mathematical Statistics

Waverly Press

Applied Probability Trust, London Mathematical Society

Applied Probability Trust

12 電子ジャーナル The Annals of mathematical statistics

JSTOR Mathematics and Statistics, Edwards Bros.

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12